# SDR HALA0600411

- Difficulty date: May 15, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL STA 977 RBL 10 PRESSURE DECK LATERAL STIFFENER CRACKED.  REMOVED DAMAGED SECTION OF RIGHT MLG WHEEL WELL STA 977 RBL 10 PRESSURE DECK LATERIAL STIFFENER.  FABRICATED AND INSTALLED REPAIRED 2 CHANNEL SECTION AND SPLICE ANGLES IAW SRM 51-10-12 FIG 1 AND SRM 51-40-2.
